CureZone   Log On   Join
Re: aching glands after taking Colostrum?
 
dgfitz Views: 3,039
Published: 13 years ago
 
This is a reply to # 1,181,512

Re: aching glands after taking Colostrum?



Greetings,

If you have had yeast infections for that long your body is detoxing, this is good don't stop taking it.It shouldn't last but a few days.It is killing off the yeast and your glands are trying to clean it up so they are overloaded at the moment.If you would like more info. on this go to: newlifehealthsolutions.com hope this helps. Be Well, dgfitz
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.266 sec, (1)